# SDR 03FDEA00306

- Difficulty date: March 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- Aircraft time: 67,943 hours, 24,657 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74392
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, ON RT HORZ STAB UPPER REAR SKIN PANEL FOUND CRACK ONE INCH LONG.   REPAIRED PER IAW DOUGLAS SB 55-18 R1 FIG 2 (REF FEDEX NRC N 381).
